×

zbMATH — the first resource for mathematics

On interior regularity of the solutions of partial differential equations. (English) Zbl 0081.31501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, Proc. Nat. Acad. Sci. U.S.A. 43 pp 234– (1956)
[2] Friedrichs, Comm. Pure Appl. Math. 6 pp 299– (1953)
[3] Hörmander, Acta Math. 94 pp 161– (1955)
[4] Hörmander, Math. Scand. 4 pp 259– (1956) · Zbl 0078.28003 · doi:10.7146/math.scand.a-10474
[5] On inequalities between upper bounds of consecutive derivatives of an arbitrary function defined on an infinite interval, UcKenye Zapiski Moskov. Gos. Univ. Matematika, No. 30, 1939, pp. 3–16, Amer. Math. Soc. Translation 4.
[6] Lax, Comm. Pure Appl. Math. 8 pp 615– (1955)
[7] Malgrange, Bull. Soc. Math. France 85 (1957)
[8] Mizohata, Bull. Soc. Math. France 85 pp 15– (1957)
[9] Morrey, Comm. Pure Appl. Math. 10 pp 271– (1957)
[10] Nirenberg, Comm. Pure Appl. Math. 8 pp 648– (1955)
[11] Petrowsky, Mat. Sbornik 5 pp 3– (1939)
[12] Schwartz, Théorie des Distributions (1950-1951)
[13] Séminaire Schwartz, Secrétariat Mathématique, Paris, 1954-1955.
[14] Seidenberg, Ann. of Math., Ser. 2 60 pp 365– (1954)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.